# SDR CA981019007

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: 600100551
- Condition: Damaged
- Location: Wing
- Part time: 7,502 hours
- Component: 60010103804
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COUNTERSUNK WASHER FOUND INSTALLED UPSIDE DOWN ON BOLT P/N NAS6712D52 IN OTHER WORDS, THE COUNTERSINK IS FACING AWAY FROM HEAD OF BOLT.  COUNTERSINK BEARING AGAINST THE BUSHING DAMAGING IT.
